On nonnegative entire solutions of second-order semilinear elliptic systems
MetadataShow full metadata
We consider the second-order semilinear elliptic system
∆ui = Pi(x) uαii+1 in ℝN, i = 1, 2, ..., m
with nonnegative continuous functions Pi. We establish nonexistence criteria of nonnegative nontrivial entire solutions for this system. We also proved a Liouville type theorem for nonnegative entire solutions.
CitationTeramoto, T. (2003). On nonnegative entire solutions of second-order semilinear elliptic systems. Electronic Journal of Differential Equations, 2003(94), pp. 1-22.
This work is licensed under a Creative Commons Attribution 4.0 International License.